AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 11, Numéro 2, Année 2016

Youssou CISS,Aboubakary DIAKHABY,
Asymptotic normality of non-parametric estimator for the FGT poverty index with when the parameter is strictly between 0 and 1, pp. 965-981
DOI : http://dx.doi.org/10.16929/as/2016.965.87
ABSTRACT
Asbtract manquant
Citer cet article
Youssou CISS,Aboubakary DIAKHABY, (2016). Asymptotic normality of non-parametric estimator for the FGT poverty index with when the parameter is strictly between 0 and 1. Afrika Statistika . Volume 11(2), pp 965-981
Doi : http://dx.doi.org/10.16929/as/2016.965.87













JAS
JAS



ok